MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWER-TRIALYSIS SHORT-TERM CURVED EXTENSION DIALYSIS CATHETER FULL PROCEDURE TRA; CATHETER, HEMODIALYSIS, TRIPLE-LUMEN, NON IMPLANTED

BARD ACCESS SYSTEMS POWER-TRIALYSIS SHORT-TERM CURVED EXTENSION DIALYSIS CATHETER FULL PROCEDURE TRA; CATHETER, HEMODIALYSIS, TRIPLE-LUMEN, NON IMPLANTED
Catalog Number 5615150
Health Effect - Clinical Code Death (1802)
Date of Event 10/21/2015
Type of Reportable Event Death
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported per physician that there was a patient death while using the power trialysis product.The physician witnessed the death associated with the insertion of a powertrialysis and feels that the dilators are too long.

Brand Name
POWER-TRIALYSIS SHORT-TERM CURVED EXTENSION DIALYSIS CATHETER FULL PROCEDURE TRA
Common Device Name
CATHETER, HEMODIALYSIS, TRIPLE-LUMEN, NON IMPLANTED
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key5504030
Report Number3006260740-2016-00106
Device Sequence Number19106671
Product Code NIE
UDI-Device Identifier00801741075094
UDI-Public(01)00801741075094
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K133456
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/22/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Catalogue Number5615150
Device Lot NumberNOT AVAILABLE PER FACILITY
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age64 YR
Patient Weight88